# SDR DALA2025041402866

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,428 hours, 17,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0906295) ACCOMPLISH AMDS 5311-01251-02B R/H STA 1TJ FRAME INNER CHORD, 737 REPAIR. COMPLIED WITH AMDS CARD 5311-01251-02B. INSTALL A NEW SHIM R/H SIDE STA 727 FRAME INNER CHORD S-18A. (AD 2023-06-15) (BOEING SERVICE BULLETIN 737-53A1402 REV 1.
